# SDR ASOA201905264022

- Difficulty date: May 26, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 42,496 hours, 32,816 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Rail
- Part number: 400158901
- Part serial: 140253626
- Condition: Faulty
- Location: Coffemaker
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ICT - FLIGHT 4378, THE FLIGHT ATTENDANT REPORTED A METAL BURNING SMELL IN GALLEY THAT STARTED GOING AWAY WHEN FLIGHT ATTENDANT TURNED OFF THE COFFEE POTS.  THE COFFEE POTS WERE PLACED ON MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 05/28/19 IAH MAINTENANCE INSPECTED GALLEY LIGHTS AND HARNESS ABOVE THE GALLEY CEILING, INSPECTED HARNESS BEHIND COFFEE WITH NO DAMAGE NOTED.  MAINTENANCE REMOVED AND REPLACED BOTH COFFEE POT RAIL ASSEMBLIES, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL'S AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
